# SDR HALA2023051200027

- Difficulty date: May 11, 2023
- Submitted: May 13, 2023
- Operation: Air carrier
- Aircraft: N478HA
- Make and model: Boeing 717-200
- Aircraft serial: 55123
- Aircraft time: 31,590 hours, 73,704 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CABIN OVERHEAD EMERGENCY EXIT LIGHT MOMENTARILY TURNS ON THEN GOES OUT. REPLACED BATTERY B5120 AT ROW 17DEF, PERFORMED OPS TEST OF EMERGENCY LIGHTING SYSTEM IAW AMM 33-51-00, OPS CHK GOOD, OK FOR SVC.
